Alert archive / Texas / River Flood Warnings in 2011

River Flood Warning 9, NWS Shreveport, LA

May 1, 20114 counties in Texas

NWS Shreveport, LA issued this river flood warning at May 1, 2011, 8:38 PM CDT for 4 counties in Texas. It took effect at May 3, 2011, 4:30 AM CDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
May 1, 2011, 8:38 PM CDT (01:38 UTC)
In effect from
May 3, 2011, 4:30 AM CDT
Expired
May 6, 2011, 6:55 AM CDT
In force
3 days
Issued by
NWS Shreveport, LA
Flood severity
Minor

Counties Franklin County, TX, Morris County, TX, Red River County, TX, Titus County, TX

The radar

The Shreveport radar (KSHV), 142 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sulphur River near Talco (TLCT2).

Action stage
19.5 ft
Minor stage
20 ft
Moderate stage
26 ft
Major stage
27.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07343200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

973 
WGUS44 KSHV 020138
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
838 PM CDT SUN MAY 1 2011

TXC159-343-387-449-030138-
/O.NEW.KSHV.FL.W.0009.110502T1855Z-000000T0000Z/
/TLCT2.1.ER.110502T1855Z.110503T1200Z.000000T0000Z.NO/
838 PM CDT SUN MAY 1 2011

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SULPHUR RIVER BELOW TALCO.
* FROM MONDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 8:15 PM SUNDAY THE STAGE WAS 9.8 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY AFTERNOON MONDAY AND 
  CONTINUE TO RISE TO NEAR 25.0 FEET BY TUESDAY MORNING.
* IMPACT...AT 25.0 FEET...EXPECT MODERATE FLOODING OF LOWLAND AREAS 
  WITH SOME SECONDARY ROADWAYS CLOSED.  ALL CATTLE AND EQUIPMENT 
  NEARBY THE RIVER SHOULD BE MOVED TO HIGHER GROUND.

$$
8 follow-up statements
349 
WGUS84 KSHV 021448
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
948 AM CDT MON MAY 2 2011

TXC159-343-387-449-031448-
/O.EXT.KSHV.FL.W.0009.110503T1139Z-110506T0103Z/
/TLCT2.1.ER.110503T1139Z.110504T0600Z.110505T0703Z.NO/
948 AM CDT MON MAY 2 2011

...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE SULPHUR RIVER BELOW TALCO TEXAS.
* FROM TUESDAY MORNING TO THURSDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 915 AM MONDAY THE STAGE WAS 9.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 23.5 FEET BY EARLY WEDNESDAY MORNING.  THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.
* IMPACT...MINOR LOWLAND FLOODING.

$$

TXC037-067-343-031448-
/O.CON.KSHV.FL.W.0005.000000T0000Z-000000T0000Z/
/NAPT2.1.ER.000000T0000Z.110507T0600Z.000000T0000Z.NO/
948 AM CDT MON MAY 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE SULPHUR RIVER NEAR NAPLES TEXAS.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 730 AM MONDAY THE STAGE WAS 24.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.0 FEET BY 
  EARLY SATURDAY MORNING THEN BEGIN FALLING.
* IMPACT...MINOR LOWLAND FLOODING.

$$
796 
WGUS84 KSHV 030055
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
755 PM CDT MON MAY 2 2011

TXC159-343-387-449-040055-
/O.EXT.KSHV.FL.W.0009.110503T1325Z-110506T1536Z/
/TLCT2.1.ER.110503T1325Z.110504T1200Z.110505T2136Z.NO/
755 PM CDT MON MAY 2 2011

...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING 
  CONTINUES FOR THE SULPHUR RIVER BELOW TALCO.
* FROM TUESDAY MORNING TO FRIDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 7:15 PM MONDAY THE STAGE WAS 12.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 23.5 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL
  BELOW FLOOD STAGE BY THURSDAY AFTERNOON.

$$

TXC037-067-343-040055-
/O.CON.KSHV.FL.W.0005.000000T0000Z-000000T0000Z/
/NAPT2.1.ER.000000T0000Z.110507T1200Z.000000T0000Z.NO/
755 PM CDT MON MAY 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE SULPHUR RIVER NEAR NAPLES.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM MONDAY THE STAGE WAS 24.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.0 FEET BY 
  SATURDAY MORNING THEN BEGIN FALLING.


$$
896 
WGUS84 KSHV 030832
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
332 AM CDT TUE MAY 3 2011

TXC159-343-387-449-040832-
/O.EXT.KSHV.FL.W.0009.110503T0930Z-110506T2032Z/
/TLCT2.1.ER.110503T0930Z.110504T1200Z.110506T0232Z.NO/
332 AM CDT TUE MAY 3 2011

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE SULPHUR RIVER BELOW TALCO.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:15 AM TUESDAY...THE STAGE WAS 19.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 23.5 FEET BY WEDNESDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY THURSDAY BEFORE MIDNIGHT.
* IMPACTS...MINOR LOWLAND FLOODING CAN BE EXPECTED.

$$
977 
WGUS84 KSHV 031343
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
843 AM CDT TUE MAY 3 2011

TXC159-343-387-449-041343-
/O.EXT.KSHV.FL.W.0009.000000T0000Z-110506T1200Z/
/TLCT2.1.ER.110503T0913Z.110504T0600Z.110505T1800Z.NO/
843 AM CDT TUE MAY 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE SULPHUR RIVER BELOW TALCO TEXAS.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 815 AM TUESDAY THE STAGE WAS 21.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.0 FEET BY 
  AFTER MIDNIGHT WEDNESDAY MORNING.  THE RIVER WILL FALL BELOW
  FLOOD STAGE THURSDAY EARLY AFTERNOON.
* IMPACT...MINOR LOWLAND FLOODING.

$$

TXC037-067-343-041343-
/O.CON.KSHV.FL.W.0005.000000T0000Z-000000T0000Z/
/NAPT2.1.ER.000000T0000Z.110507T1200Z.000000T0000Z.NO/
843 AM CDT TUE MAY 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE SULPHUR RIVER NEAR NAPLES TEXAS.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 730 AM TUESDAY THE STAGE WAS 22.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22 FEET. 
* FORECAST...THE RIVER WILL RISE AGAIN TO NEAR 25.0 FEET BY 
  SATURDAY MORNING THEN BEGIN FALLING.
* IMPACT...MINOR LOWLAND FLOODING.

$$
426 
WGUS84 KSHV 040008
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
708 PM CDT TUE MAY 3 2011

TXC159-343-387-449-050008-
/O.EXT.KSHV.FL.W.0009.000000T0000Z-110506T1014Z/
/TLCT2.1.ER.110503T0913Z.110504T1200Z.110505T1614Z.NO/
708 PM CDT TUE MAY 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE SULPHUR RIVER BELOW TALCO.
* UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:15 PM TUESDAY THE STAGE WAS 23.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.0 FEET BY 
  WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE 
  THURSDAY MORNING.


$$

TXC037-067-343-050008-
/O.CON.KSHV.FL.W.0005.000000T0000Z-000000T0000Z/
/NAPT2.1.ER.000000T0000Z.110507T1200Z.000000T0000Z.NO/
708 PM CDT TUE MAY 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE SULPHUR RIVER NEAR NAPLES.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM TUESDAY THE STAGE WAS 22.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.0 FEET BY 
  SATURDAY MORNING THEN BEGIN FALLING.


$$
199 
WGUS84 KSHV 041437
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
937 AM CDT WED MAY 4 2011

TXC159-343-387-449-051437-
/O.EXT.KSHV.FL.W.0009.000000T0000Z-110506T2219Z/
/TLCT2.1.ER.110503T0913Z.110504T1415Z.110506T0419Z.NO/
937 AM CDT WED MAY 4 2011

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE SULPHUR RIVER BELOW TALCO.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:15 AM WEDNESDAY THE STAGE WAS 24.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20 FEET. 
* FORECAST...THE SULPHUR RIVER IS CRESTING AS OF THIS WEDNESDAY MORNING.
  THE RIVER WILL BEGIN RECEDING BY LATE THIS WEDNESDAY MORNING AND
  CONTINUE TO RECEDE BELOW FLOOD STAGE BY THURSDAY LATE EVENING.

$$

TXC037-067-343-051437-
/O.CON.KSHV.FL.W.0005.000000T0000Z-000000T0000Z/
/NAPT2.1.ER.000000T0000Z.110507T0600Z.000000T0000Z.NO/
937 AM CDT WED MAY 4 2011

THE FLOOD WARNING CONTINUES FOR
  THE SULPHUR RIVER NEAR NAPLES TEXAS.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 730 AM WEDNESDAY THE STAGE WAS 22 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22 FEET. 
* FORECAST...THE RIVER WILL WILL RISE AGAIN AND CREST NEAR
  25.0 FEET BY SATURDAY MORNING THEN BEGIN FALLING.


$$
015 
WGUS84 KSHV 051529
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1029 AM CDT THU MAY 5 2011

TXC159-343-387-449-061529-
/O.EXT.KSHV.FL.W.0009.000000T0000Z-110508T0412Z/
/TLCT2.1.ER.110503T0913Z.110504T2145Z.110507T1012Z.NO/
1029 AM CDT THU MAY 5 2011

...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE SULPHUR RIVER BELOW TALCO TEXAS.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 915 AM THURSDAY THE STAGE WAS 23.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SATURDAY MORNING.  ALSO THE SULPHUR RIVER CRESTED AGAIN AT 24.5
  FEET DURING WEDNESDAY AFTERNOON.
* IMPACT...MINOR LOWLAND FLOODING.

$$

TXC037-067-343-061529-
/O.CON.KSHV.FL.W.0005.000000T0000Z-000000T0000Z/
/NAPT2.1.ER.000000T0000Z.110507T1200Z.000000T0000Z.NO/
1029 AM CDT THU MAY 5 2011

THE FLOOD WARNING CONTINUES FOR
  THE SULPHUR RIVER NEAR NAPLES TEXAS.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 730 AM THURSDAY THE STAGE WAS 22.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.0 FEET BY 
  SATURDAY MORNING THEN BEGIN FALLING.
* IMPACT...MINOR LOWLAND FLOODING.

$$
391 
WGUS84 KSHV 061155
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
655 AM CDT FRI MAY 6 2011

TXC159-343-387-449-061225-
/O.CAN.KSHV.FL.W.0009.000000T0000Z-110508T0412Z/
/TLCT2.1.ER.110503T0913Z.110504T2145Z.110506T0741Z.NO/
655 AM CDT FRI MAY 6 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SULPHUR RIVER BELOW TALCO TEXAS.
* AT 615 AM FRIDAY THE STAGE WAS 19.4 FEET. 
* FELL BELOW FLOOD STAGE AT 245 AM FRIDAY.
* FLOOD STAGE IS 20 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 13.9 FEET BY
  SATURDAY MORNING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at May 1, 3:23 PM CDT, 5 hours 15 minutes earlier.

Area forecast discussion, May 1, 3:23 PM CDT, 5 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
323 PM CDT SUN MAY 1 2011

.DISCUSSION...
SOUTHERN TWO THIRDS OF THE FOUR STATE FORECAST AREA RIPE FOR SEVERE
WEATHER THIS EVENING...WITH CAPE OVER 3000 AND LIFTED INDEX
BETWEEN MINUS 6 AND MINUS 8. NORTHERN AREAS ARE BEHIND A NEARLY
STATIONARY FRONTAL BOUNDARY WHERE LOW LEVELS HAVE STABILIZED...BUT
STRONG ELEVATED LIFT AND A COLDER COLUMN COULD PRODUCE SOME LARGE
HAIL. WIDESPREAD HEAVY RAINFALL ALSO A THREAT ACROSS NORTHERN
AREAS TONIGHT AS MOISTURE IS LIFTED OVER THE STALLED FRONT.

SO FOR TONIGHT WILL CONTINUE WITH FLASH FLOOD WATCH NORTH AND
MENTION OF SEVERE STORMS AREAWIDE. GOING INTO MONDAY...NOT MUCH
CHANGE...WITH THE FRONT REMAINING STALLED JUST TO THE SOUTH AND
EAST OF CURRENT POSITION. FLASH FLOOD WATCH MAY HAVE TO EXTENDED
AND SHIFTED SLIGHTLY SOUTH...BUT THIS WILL DEPEND ON WHERE THE
FRONT ENDS UP TONIGHT AND WHICH AREAS RECEIVE HEAVY RAINFALL.
THE RISK OF SEVERE WEATHER WILL ALSO SHIFT TO THE SOUTH. BY
AFTERNOON THE UPPER TROUGH WILL BEGIN TO KICK OUT OF THE SOUTHERN
ROCKIES...SHIFTING THE SURFACE FRONT EAST AND SPILLING CONSIDERABLY
COOLER AIR ACROSS ALL OF THE CWA MONDAY EVENING. RAINFALL SHOULD
BEGIN TO END FROM WEST TO EAST. ON TUESDAY...THE RAIN SHOULD END
ALL AREAS BY THE AFTERNOON.

MUCH COOLER TEMPERATURES EXPECTED WEDNESDAY AND THURSDAY AS A
1030 SURFACE HIGH SETTLES OVER THE MISSISSIPPI VALLEY. A WARMING
TREND WILL SET IN BY FRIDAY WITH INCREASING MOISTURE. NEXT SHORT
WAVE LOOKS LIKE IT WILL CROSS THE AREA FRIDAY NIGHT INTO SATURDAY.
NEWEST MODEL RUNS HAVE WEAKENED THIS SYSTEM...SO WILL INCLUDE ONLY
A SLIGHT CHANCE OF THUNDERSTORMS FROM LATE FRIDAY NIGHT THROUGH SATURDAY.

&&

.AVIATION...
COLD FRONT HAS SLOWLY SUNK TO INTO NW FRINGE OF CWA...ORIENTED
SW TO NE ACROSS NE TX...AND EAST TO WEST ACROSS SW AR. BENDING
FRONT SEEN ON VISIBLE IMAGERY...ALONG WITH DEVELOPING CU FIELDS...
AND CAPES BTWN 3 AND 4 THOUSAND...SUGGEST RAPID CONVECTIVE
DEVELOPMENT ACROSS WARM SECTOR TERMINAL SITES OF
GGG...SHV..MLU...AND ELD. TYR AND TXK NEAR FRONTAL BOUNDARY...WHERE
CONVECTION MAY BE MORE SOLID. LFK TERMINAL IS CLOUD FREE...AND RAPID
DEVELOPMENT JUST TO SW IMPLIED FROM SATELLITE. IN THE MEANTIME...MOSTLY
VFR CONDITIONS EXIST AS MVFR CIS FOR MOST PART...HAVE LIFTED. SOUTH
WINDS 10 TO 15 KTS PREVAIL THRU AT LEAST AFTN. WITH SLOW MOVG
FROPA...N-NE WINDS 10 TO 15 KTS...AND LOWERING CIGS TO PSBL IFR...
AND INCREASING AREA OF POSTFRONTAL RAIN AND EMBEDDED TSTMS...CAN BE
EXPECTED LATER IN FCST PERIOD./VII/.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  61  66  48  66  45 /  70  70  80  20   0
MLU  66  72  51  64  44 /  60  70  80  30   0
DEQ  50  57  43  68  43 /  90  80  60  10   0
TXK  53  59  45  68  43 /  90  80  70  10   0
ELD  59  64  46  65  43 /  90  80  80  20   0
TYR  54  60  45  68  46 /  90  80  70  10   0
GGG  57  63  47  67  45 /  70  80  70  10   0
LFK  64  71  52  69  46 /  60  50  70  30   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING
     ZONES: ARZ050-051-059>061-070>073.

LA...NONE.
OK...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING
     ZONES: OKZ077.

TX...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING
     ZONES: TXZ096-097-108>112.

&&

14/07
Hazardous weather outlook, May 1, 11:38 AM CDT, 9 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1138 AM CDT SUN MAY 1 2011

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-021100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
1138 AM CDT SUN MAY 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A COLD FRONT WILL BECOME NEARLY STATIONARY ALONG THE INTERSTATE
30 CORRIDOR THIS AFTERNOON. THUNDERSTORMS OCCURRING ALONG THIS
BOUNDARY WILL CONTINUE DEVELOPING IN THE SAME GENERAL AREA THROUGHOUT
THIS AFTERNOON AND EVENING...PRODUCING HEAVY RAINFALL. THERE IS A
HIGH POTENTIAL FOR FLASH FLOODING...WITH TWO TO FOUR INCHES OF
ADDITIONAL RAINFALL EXPECTED THROUGH TONIGHT. THE HIGHEST FLOOD
POTENTIAL WILL BE NORTH OF A PITTSBURG TEXAS TO EL DORADO ARKANSAS
LINE.

ALSO...ACROSS THE ENTIRE FOUR STATE REGION THIS AFTERNOON AND TONIGHT...
A FEW THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND...
LARGE HAIL...DEADLY LIGHTNING...AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

STRONG TO SEVERE THUNDERSTORMS...WITH LARGE HAIL...HEAVY RAINFALL...
AND DAMAGING WINDS WILL BE POSSIBLE MONDAY THROUGH EARLY TUESDAY
UNTIL AN UPPER TROUGH SWINGS EAST...SENDING THE COLD FRONT EAST
OF THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY ACROSS THE AREA THROUGH TONIGHT.

In the hours before

Local storm report, May 1, 7:14 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
714 PM CDT SUN MAY 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     HAIL             2 S DIERKS              34.09N 94.02W
05/01/2011  E1.00 INCH       HOWARD             AR   AMATEUR RADIO

            QUARTER SIZE HAIL FALLING A COUPLE OF MILES SOUTH OF
            DIERKS.

&&

15
Local storm report, May 1, 7:21 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
721 PM CDT SUN MAY 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     HAIL             IDABEL                  33.90N 94.82W
05/01/2011  E1.00 INCH       MCCURTAIN          OK   EMERGENCY MNGR

            QUARTER SIZE HAIL FELL IN IDABEL.

&&

15
Local storm report, May 1, 7:26 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
726 PM CDT SUN MAY 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             2 E DIERKS              34.12N 93.98W
05/01/2011  E1.00 INCH       HOWARD             AR   EMERGENCY MNGR

&&

20
Local storm report, May 1, 7:45 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
745 PM CDT SUN MAY 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             HUGHES SPRINGS          33.00N 94.63W
05/01/2011  E1.00 INCH       CASS               TX   PUBLIC

            QUARTER SIZE HAIL IN HUGHES SPRINGS.

&&

15
Local storm report, May 1, 7:46 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
746 PM CDT SUN MAY 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             LONE STAR               32.94N 94.71W
05/01/2011  E0.88 INCH       MORRIS             TX   PUBLIC

            NICKEL SIZE HAIL IN LONE STAR.

&&

15
Special weather statement, May 1, 8:38 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
838 PM CDT SUN MAY 1 2011

OKZ077-020215-
MCCURTAIN-
838 PM CDT SUN MAY 1 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 915 PM CDT...FOR THE FOLLOWING
COUNTY...

IN SOUTHEAST OKLAHOMA...
     MCCURTAIN...

INCLUDING THE FOLLOWING LOCATIONS...
     BATTIEST...BEACHTON...BETHEL...HOCHATOWN...MOUNT HERMAN...
     PICKENS...PLUNKETVILLE...RINGOLD...SHERWOOD...SLIM...SMITHVILLE
     AND WATSON...

AT 834 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A CLUSTER OF  STRONG THUNDERSTORMS...MOVING ACROSS THE
NORTHERN HALF OF MCCURTAIN COUNTY. THESE STORMS WERE MOVING
NORTHEAST AT 45 MPH.

DIME SIZE HAIL IS EXPECTED WITH AT LEAST SOME OF THESE STORMS.

VII

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 7:19 PM CDTSevere Thunderstorm WarningSHVCamp, Cass, Morris, Upshur41 min

Nearby

River Flood Warnings in Texas, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.